Quotation Katzenbeisser, Walter, Panny, Wolfgang. 1984. Asymptotic results on the maximal deviation of simple random walks. Stochastic Processes and their Applications 18 263-275.


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Stochastic Processes and their Applications
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Asymptotic results on the maximal deviation of simple random walks
Volume 18
Year 1984
Page from 263
Page to 275

Associations

People
Katzenbeisser, Walter (Former researcher)
Panny, Wolfgang (Details)
Organization
Applied Information Technology (Details)
Google Scholar: Search